# SDR AALA202502103228

- Difficulty date: January 31, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,920 hours, 18,918 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2156U8
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING UPPER TRANSLATING PANEL JUST AFT OF PYLON LOWER WEB IS CRACKED AT OUTBOARD UPPER CORNER. REMOVED AND REPLACED LOWER ANGLE WEB ON RIGHT HAND WING UPPER TRANSLATING PANEL JUST AFT OF PYLON. PER B737-NG AIPC57-50-00-36A, B737 NG SRM 51-40-02-0G, B737 NG SRM51-40-05-0G, AND B737 NG SRM 51-20-01-0G.
